American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 86 of 86 found      Go to page: 1 2 3

[61] Patrick N. Dowling. Complemented copies of $c\sb 0$ in vector valued Hardy spaces . Proc. Amer. Math. Soc. 107 (1989) 251-254. MR 984786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Marek Wójtowicz. Finitely nonreflexive Banach spaces . Proc. Amer. Math. Soc. 106 (1989) 961-965. MR 949882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Carsten Schütt. Lorentz spaces that are isomorphic to subspaces of $L\sp 1$ . Trans. Amer. Math. Soc. 314 (1989) 583-595. MR 974527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] S. J. Dilworth. Intersection of Lebesgue spaces $L\sb 1$ and $L\sb 2$ . Proc. Amer. Math. Soc. 103 (1988) 1185-1188. MR 955005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] D. R. Lewis. An upper bound for the projection constant . Proc. Amer. Math. Soc. 103 (1988) 1157-1160. MR 954999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] T. Figiel, W. B. Johnson and G. Schechtman. Random sign embeddings from $l^n_r,\;2 < r < \infty$ . Proc. Amer. Math. Soc. 102 (1988) 102-106. MR 915724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Russell G. Bilyeu and Paul W. Lewis. Uniform differentiability, compactness, and $l\sp 1$ . Proc. Amer. Math. Soc. 97 (1986) 87-92. MR 831393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Chong-Man Cho and William B. Johnson. A characterization of subspaces $X$ of $l\sb p$ for which $K(X)$ is an $M$-ideal in $L(X)$ . Proc. Amer. Math. Soc. 93 (1985) 466-470. MR 774004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Pilar Cembranos. $C(K,\,E)$ contains a complemented copy of $c\sb{0}$ . Proc. Amer. Math. Soc. 91 (1984) 556-558. MR 746089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Gilles Godefroy. Sous-espaces bien dispos\'es de $L\sp{1}$-applications . Trans. Amer. Math. Soc. 286 (1984) 227-249. MR 756037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Fernando Bombal and Pilar Cembranos. The Dieudonn\'e property on $C(K,\,E)$ . Trans. Amer. Math. Soc. 285 (1984) 649-656. MR 752496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] J. Bourgain. Embedding $L\sp{1}$ in $L\sp{1}/H\sp{1}$ . Trans. Amer. Math. Soc. 278 (1983) 689-702. MR 701518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Yoav Benyamini. Small into-isomorphisms between spaces of continuous functions. II . Trans. Amer. Math. Soc. 277 (1983) 825-833. MR 694391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Dale E. Alspach and Alec Matheson. Projections onto translation-invariant subspaces of $L\sb{1}({\bf R})$ . Trans. Amer. Math. Soc. 277 (1983) 815-823. MR 694390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Nina M. Roy. Extreme points and $l\sb{1}(\Gamma )$-spaces . Proc. Amer. Math. Soc. 86 (1982) 216-218. MR 667277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Jerry Johnson and John Wolfe. Norm attaining operators and simultaneously continuous retractions . Proc. Amer. Math. Soc. 86 (1982) 609-612. MR 674091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] John Wolfe. $C(\alpha )$ preserving operators on $C(K)$ spaces . Trans. Amer. Math. Soc. 273 (1982) 705-719. MR 667169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Y. Benyamini. Small into-isomorphisms between spaces of continuous functions . Proc. Amer. Math. Soc. 83 (1981) 479-485. MR 627674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] N. T. Peck and T. Starbird. $L\sb{0}$ is $\omega $-transitive . Proc. Amer. Math. Soc. 83 (1981) 700-704. MR 630040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] A. J. Pach, M. A. Smith and B. Turett. Flat Orlicz spaces . Proc. Amer. Math. Soc. 81 (1981) 528-530. MR 601722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] David J. Aldous. Subspaces of $L\sp{1}$, via random measures . Trans. Amer. Math. Soc. 267 (1981) 445-463. MR 626483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Michael Cambern. On $L\sp{1}$ isomorphisms . Proc. Amer. Math. Soc. 78 (1980) 227-228. MR 550500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] J. Bourgain. $l\sp{\infty }/c\sb{0}$ has no equivalent strictly convex norm . Proc. Amer. Math. Soc. 78 (1980) 225-226. MR 550499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Dale E. Alspach. Quotients of $c\sb{0}$ are almost isometric to subspaces of $c\sb{0}$ . Proc. Amer. Math. Soc. 76 (1979) 285-288. MR 537089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] W. B. Johnson, B. Maurey, G. Schechtman and L. Tzafriri. Symmetric structures in Banach spaces. Memoirs of the AMS 19 (1979) MR 527010.
Book volume table of contents

[86] Daniel E. Wulbert. Real structure in complex $L\sb{1}$-preduals . Trans. Amer. Math. Soc. 235 (1978) 165-181. MR 472918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 86 of 86 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia